# SDR UPS97823208

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641326N
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LONGERON 34L END SPLICE FITTING CRACKED F/S 1690.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21.
